# SDR SWAA2022020366107

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 54,031 hours, 32,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER-WING EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE ; / [01] REMOVED AND REPLACED L/H OVER-WING EMERGENCY EXIT LAMP PER AMM 33-51-04. OPS CHECKS GOOD.
